# SDR SWAA2022030131895

- Difficulty date: July 19, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,625 hours, 10,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH I/B MIDFLAP HAS DELAM LOCATED 24' FROM O/B EDGE AND 4' FROM T/E MEASURING 7.75'L X 4.75' W. ON LOWER SURFACE. / REPAIRED LH I/B MIDFLAP DELAM LOCATED 24' FROM O/B EDGE AND 4' FROM T/E PER REPAIR-57EA-07082. NEWLY CREATED E/C IS TRACKING THE SPECS.AMT 112745INSP 17857
